# SDR SWAA2023071879087

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 54,203 hours, 32,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS BOTH OVERWING EXIT LENS WHERE DISLODGED BY A PASSENGER.<[01] REINSTALLED BOTH OVERWING EXIT LENS PER A.M.M. 33-51-01.
